# SDR SWAA2024100228399

- Difficulty date: August 21, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR STRUCTURE - CORROSION ON DEPRESSOR STRIP BS 1016+7 LBL 2.5; BS 1016+1; BS 1016+6.5 LBL 17 WL 208 (MARKED)<[01] CERTIFY;[02] REMOVED AND REPLACED STRAP P/N 147A5620-3 BS 1016 LBL 17 WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG: 147A8501 REV: B.;[03] VERIFIED RII CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
